Side Effects of Strattera

Discussion in 'General Parenting' started by Crazy-Steph, Jun 15, 2007.

  1. Crazy-Steph

    Crazy-Steph New Member

    Do any other difficult child's take Straterra? My difficult child is on 50mg a day. He has no appetite, and he is more angry when he is on it. On the plus side, he has brought home many good notes from summer school, so we will see how the TAKS test turns out at the end of summer. We are willing to overlook the anger right now. One battle at a time.

    But I was just curious if any others had these side effects.

    Thanks!
     
  2. smallworld

    smallworld Moderator

  3. jannie

    jannie trying to survive....

    My child didn't eat while on it and also had a bad headcache. I'm not certain about being angry--because he's usually a little grumpy. The straterra did not seem to help him with the anger.

    Janet
     
  4. mum2JK&TH

    mum2JK&TH New Member

    The only real side effect that I remember with difficult child was his tics when we upped the dosage. I didn't find it did anything with his ADHD but the teachers did notice it lessened his anxiety.
     
  5. Steely

    Steely Active Member

    We took Strattera, and it made my son more impulsive and irritated. Eventually, since he is/was Bi-Polar, it resulted in a manic episode. For a child who is not Bi-Polar, however, I believe it can still really shorten their fuse.
     
  6. busywend

    busywend Well-Known Member Staff Member

    It made difficult child 'hate me' so we stopped that one right away.
     
  7. Wiped Out

    Wiped Out Well-Known Member Staff Member

    Strattera wasn't good for my difficult child. He became very irritable and angry. This is due to his bipolar though and he cannot take any of the stimulants or Strattera because they all make him the same way.
     
  8. catwoman2

    catwoman2 New Member

    For our difficult child, it gives her headaches and a sore stomach, as well as decreasing her appetite.
     
Loading...